# SDR MWEA99256

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 952008945
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR OUTER PAN IS CRACKED AT THE FORWARD LOWER STOP AREA.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
